# SDR 2017FA0000035

- Difficulty date: January 27, 2017
- Submitted: January 30, 2017
- Operation: General aviation
- Aircraft: N407KC
- Make and model: Bell UH-1H
- Aircraft serial: 6616401
- Aircraft time: 7,160 hours
- Engine: Lyc T53L13B
- Engine time: 2,685 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bolt
- Part number: 110021403
- Condition: Loose
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE ENGINE COMPRESSOR STATOR VANE RETAINING BOLT HANGING OUT OF IT'S RECESSED MOUNT HOLE. ENGINE BLEED BAND WAS PREVENTING BOLT FROM FALLING OUT.  UPON FURTHER INSPECTION IT WAS DETERMINED THAT THE LOCK CUP HAD BEEN PROPERLY STAKED TO THE STATOR RETAINING BOLT BUT HAD NOT BEEN STAKED TO THE COMPRESSOR HOUSING AS REQUIRED, ALLOWING THE BOLT TO LOOSEN.  INSPECTION OF THE OPERATOR'S SECOND AIRCRAFT REVEALED THE SAME DISCREPANCY INDICATING A SYSTEMIC QUALITY ISSUE.
